Alert archive / North Carolina / River Flood Warnings in 2018

River Flood Warning 70, NWS Raleigh, NC

December 29, 2018Davidson County, Davie County, North Carolina

NWS Raleigh, NC issued this river flood warning at Dec 29, 2018, 3:49 AM EST for Davidson County, Davie County, North Carolina. It took effect at Dec 29, 2018, 4:42 AM EST. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Dec 29, 2018, 3:49 AM EST (08:49 UTC)
In effect from
Dec 29, 2018, 4:42 AM EST
Expired
Dec 30, 2018, 9:28 AM EST
In force
29 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Davidson County, NC, Davie County, NC

The radar

The Roanoke radar (KFCX), 133 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yadkin River at Yadkin College (YADN7). The gauge peaked at 22.34 ft at Dec 29, 2018, 10:00 PM EST.

actionminormoderate102012/2912/3012/31
Action stage
17 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

995 
WGUS42 KRAH 290849
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
349 AM EST Sat Dec 29 2018

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-292048-
/O.NEW.KRAH.FL.W.0070.181229T0942Z-181231T0049Z/
/YADN7.1.ER.181229T0942Z.181230T0600Z.181230T1249Z.NO/
349 AM EST Sat Dec 29 2018

The National Weather Service in Raleigh has issued a 

* Flood Warning for The Yadkin River At Yadkin College.
* until Sunday evening, or until the warning is cancelled.
* At  3:00 AM Saturday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by early
  this morning and continue to rise to near 22.8 feet by after 
  midnight tomorrow.The river will fall below flood stage by tomorrow
  morning.
* Impact...At 23.0 feet, The upper campsites at the Thousand Trails 
  Preserve off US64 begin to flood.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Yadkin River
 Yadkin College   18  17.4 Sat 03 AM  19.9  18.9   7.2   5.3   4.7      

&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
4 follow-up statements
672 
WGUS82 KRAH 291906
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
206 PM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Smithfield affecting Johnston County

  Yadkin River At Yadkin College affecting Davidson and Davie Counties

  Lower Roanoke River At Roanoke Rapids affecting Halifax and 
  Northampton Counties

  Lower Roanoke River Near Scotland Neck affecting Halifax and 
  Northampton Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-300706-
/O.EXT.KRAH.FL.W.0068.000000T0000Z-181231T1500Z/
/SMFN7.1.ER.181223T2215Z.181226T2100Z.181231T0300Z.NO/
206 PM EST Sat Dec 29 2018

The Flood Warning continues for the Neuse River At Smithfield.
* At  1:15 PM Saturday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 16.1 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow late evening.
* At 18.0 feet, Moderate flood stage. The Smithfield town 
  park and the Neuse riverwalk at the US70 bridge are flooded.
* At 15.0 feet, Minor flood stage. Flooding begins along the 
  Neuse riverwalk. Water nears the base of the holding tank at the 
  water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Neuse River
 Smithfield       15  15.9 Sat 01 PM  15.9  14.5  13.8  13.6  13.4


&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

NCC083-131-300706-
/O.CON.KRAH.FL.W.0066.000000T0000Z-000000T0000Z/
/RRDN7.1.ER.181221T1951Z.181231T1800Z.000000T0000Z.NO/
206 PM EST Sat Dec 29 2018

The Flood Warning continues for the Lower Roanoke River At Roanoke Rapids.
* At  1:45 PM Saturday the stage was 10.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 10.9 feet by 
  Tuesday morning, and then begin falling.
* At 9.0 feet, Minor flood stage. Farmlands and timberlands 
  adjacent to the river in Roanoke Rapids flood.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Roanoke River
 Roanoke Rapids    9  10.8 Sat 02 PM  10.8  10.8  10.9  10.9  10.8


&&

LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
          3638 7761 3645 7765         

$$

NCC083-131-300706-
/O.CON.KRAH.FL.W.0067.000000T0000Z-000000T0000Z/
/SCON7.1.ER.181224T1545Z.190101T0000Z.000000T0000Z.NO/
206 PM EST Sat Dec 29 2018

The Flood Warning continues for the Lower Roanoke River Near Scotland Neck.
* At  1:00 PM Saturday the stage was 29.2 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 30.0 feet by 
  Tuesday early afternoon, and then begin falling.
* Impact...At 32.0 feet, The boat ramp and parking lot at Edwards 
  Ferry Boat Access are inundated.
* At 31.0 feet, There is widespread flooding on the left banks.
* At 28.0 feet, Minor flooding begins, especially on the left bank.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Roanoke River
 Scotland Neck    28  29.2 Sat 01 PM  29.7  29.9  30.0  30.0  30.0


&&

LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
          3628 7748 3628 7759         

$$

NCC057-059-300706-
/O.EXT.KRAH.FL.W.0070.000000T0000Z-181231T0133Z/
/YADN7.1.ER.181229T0927Z.181230T0600Z.181230T1333Z.NO/
206 PM EST Sat Dec 29 2018

The Flood Warning continues for the Yadkin River At Yadkin College.
* At  1:47 PM Saturday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.5 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow morning.
* At 25.0 feet, Flooding closes Sowers Road near Linwood and 
  Hollywood Drive at Grub Ferry road. A campground on Hannah Ferry 
  Road is flooded. Flooding also threatens the pumping station at 
  Davidson, Incorporated.
* At 23.0 feet, The upper campsites at the Thousand Trails 
  Preserve off US64 begin to flood.
* At 21.0 feet, Lower level primitive campsites at the 
  Thousand Trails Preserve off US64 begin to flood.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Yadkin River
 Yadkin College   18  20.9 Sat 02 PM  19.8   6.1   5.6   5.0   6.3


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
810 
WGUS82 KRAH 300136
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
836 PM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-301336-
/O.EXT.KRAH.FL.W.0070.000000T0000Z-181231T0102Z/
/YADN7.1.ER.181229T0927Z.181230T0600Z.181230T1302Z.NO/
836 PM EST Sat Dec 29 2018

The Flood Warning continues for
  the Yadkin River At Yadkin College.
* At 8:17 PM Saturday the stage was 22.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by 
  after midnight tonight. The river will fall below flood stage 
  tomorrow morning.
* Impact...At 23.0 feet, The upper campsites at the Thousand Trails 
  Preserve off US64 begin to flood.
* Impact...At 21.0 feet, Lower level primitive campsites at the 
  Thousand Trails Preserve off US64 begin to flood.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both 
  banks.
* Impact...At 15.0 feet, The river is at bankfull.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Yadkin River
  Yadkin Col  18  22.2 Sat 08 PM    19.1   6.0   6.3   7.3   6.7


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
796 
WGUS82 KRAH 301024
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
524 AM EST Sun Dec 30 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River At Smithfield affecting Johnston County

  Lower Roanoke River At Roanoke Rapids affecting Halifax and 
  Northampton Counties

  Lower Roanoke River Near Scotland Neck affecting Halifax and 
  Northampton Counties

  Yadkin River At Yadkin College affecting Davidson and Davie 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC101-302224-
/O.CON.KRAH.FL.W.0068.000000T0000Z-181231T1800Z/
/SMFN7.1.ER.181223T2215Z.181226T2100Z.181231T0600Z.NO/
524 AM EST Sun Dec 30 2018

The Flood Warning continues for the Neuse River At Smithfield.
* At  4:15 AM Sunday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 15.0 feet, Flooding occurring along the Neuse 
  riverwalk. Water nears the base of the holding tank at the 
  water treatment plant.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Neuse River
  Smithfield  15  15.8 Sun 04 AM    15.9  14.6  14.0  13.7  13.5

&&

LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
          3547 7842 3556 7835         

$$

NCC083-131-302224-
/O.CON.KRAH.FL.W.0066.000000T0000Z-000000T0000Z/
/RRDN7.1.ER.181221T1951Z.181230T0945Z.000000T0000Z.NO/
524 AM EST Sun Dec 30 2018

The Flood Warning continues for the Lower Roanoke River At Roanoke 
  Rapids.
* At  4:45 AM Sunday the stage was 10.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 10.9 feet.
* Impact...At 9.0 feet, Farmlands and timberlands adjacent to the 
  river in Roanoke Rapids are flooded.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Roanoke River
  Roanoke Ra   9  10.9 Sun 05 AM    10.9  10.9  10.9  10.9  10.8

&&

LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
          3638 7761 3645 7765         

$$

NCC083-131-302224-
/O.CON.KRAH.FL.W.0067.000000T0000Z-000000T0000Z/
/SCON7.1.ER.181224T1545Z.181231T1200Z.000000T0000Z.NO/
524 AM EST Sun Dec 30 2018

The Flood Warning continues for the Lower Roanoke River Near Scotland 
  Neck.
* At  5:00 AM Sunday the stage was 29.4 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.0 feet by 
  Tuesday morning, and then begin falling.
* Impact...At 28.0 feet, Minor flooding begins, especially on the 
  left bank.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Roanoke River
  Scotland N  28  29.4 Sun 05 AM    29.6  30.0  30.0  30.0  30.0

&&

LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
          3628 7748 3628 7759         

$$

NCC057-059-302224-
/O.CON.KRAH.FL.W.0070.000000T0000Z-181231T0102Z/
/YADN7.1.ER.181229T0927Z.181230T0300Z.181230T1302Z.NO/
524 AM EST Sun Dec 30 2018

The Flood Warning continues for the Yadkin River At Yadkin College.
* At  5:01 AM Sunday the stage was 20.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 15.0 feet, The river is at bankfull. At 18.0 feet, 
  Minor flooding of mainly farmlands on both banks is occurring.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Yadkin River
  Yadkin Col  18  20.3 Sun 05 AM    19.1   6.0   6.3   7.3   6.7

&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
748 
WGUS82 KRAH 301428
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
928 AM EST Sun Dec 30 2018

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie 
  Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-301458-
/O.CAN.KRAH.FL.W.0070.000000T0000Z-181231T0102Z/
/YADN7.1.ER.181229T0927Z.181230T0300Z.181230T1302Z.NO/
928 AM EST Sun Dec 30 2018

The Flood Warning is cancelled for
  the Yadkin River At Yadkin College.
* At  9:00 AM Sunday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at  8:02 AM Sunday.
* The river will continue to fall to 6.2 feet by Monday  morning.
* At 18.0 feet, Minor flooding of mainly farmlands on both banks.
* At 15.0 feet, The river is at bankfull.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Mon   Tue   Wed   Thu   Fri

Yadkin River
 Yadkin College   18  17.1 Sun 09 AM   6.2   6.2   8.7   7.3   6.6


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 29, 3:25 AM EST, 24 minutes earlier.

Area forecast discussion, Dec 29, 3:25 AM EST, 24 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
325 AM EST Sat Dec 29 2018

.SYNOPSIS...
A cold front will cross central North Carolina early today, then
stall to our south late today. Weak high pressure will build into
our region from the north later today and tonight. The stalled
surface front will drift northward into central North Carolina as a
warm front Sunday night and Monday, bringing a return to unsettled
weather.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 325 AM Saturday...

Pockets of dense fog still being reported in the KINT vicinity as
warmer air aloft overriding residual CAD air mass at the surface.
Latest meso analysis depicts sfc cold front poised just to the west
of the Triad. The passage of this feature and the ensuing westerly
flow of drier air should mix out the fog around daybreak. Plan to
maintain the current advisory at this time, with no current plan to
extend farther to the south and east.

The passage of the sfc cold front across the entire forecast region
this morning will aid to disperse/dissipate the low clouds by late
morning. However, swly flow aloft will maintain a veil of high
clouds throughout the day. The opaqueness of this high cloud deck
and the eventual demise of the low clouds will play a role in the
high temperature forecast. If veil of high clouds is quite opaque
and the low clouds are slow to erode, then high temperatures may end
up 3-5 degrees cooler than forecast. Currently betting on at a
minimum partial sunshine across the region from late morning through
the afternoon which should boost temperatures into the 60s, with
locations across the southern Coastal Plain and Sandhills near or
slightly above 70.

The sfc front will stall across South Carolina later today while
weak high pressure extends into central NC from a parent high
immediately to our north. The NAM and GFS depict a weak s/w aloft
passing overhead late tonight. This feature will enhance low level
sly flow along the front, leading to weak overrunning and the
generation of patchy light rain overnight, primarily south of
highway 64. The ECMWF is farther south and much weaker with the mid
level system, confining the patchy light precip to just our border
counties. The GFS as well as the latest NAM have been fairly
consistent in this depiction though believe that the GFS is
overplaying the strength of the s/w as this system is moving into a
sheared environment. So, will depict increasing PoPs late tonight
over the southern half of the forecast area though anticipate precip
amounts to be light, generally just few hundredths prior to daybreak.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
As of 325 AM Saturday...

The mid level s/w will pass overhead Sunday morning, generating
patchy light rain over roughly the southern two-thirds of the
region. Anticipate the precip to diminish/dissipate in the afternoon
as the s/w moves offshore, though extensive cloudiness will remain
in its wake. The morning precip and extensive cloudiness will yield
afternoon temperatures notably cooler compared to highs expected
this afternoon. Highs Sunday should vary from the low-mid 50s north
to the mid-upper 50s south.

The approach of another s/w will induce the stalled sfc front to
gradually lift nwd as a warm front into central NC Sunday night.
Expect patchy or areas of rain to develop ahead of this feature
after midnight, mainly south and west of Raleigh.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 225 AM Saturday...

Still expect this part of the forecast to be largely wet and
unsettled, with a few periods of dry weather mixed in. Expect above
normal temperatures through mid-week, with near to slightly below
normal temperatures through the remainder of the period. Still too
much variability between the models to nail down the forecast for
late-week.

Monday through Tuesday night: A northward retreating warm front will
lift through central NC Sunday night/Monday, with strong southerly
flow advecting warm moist air into the region behind it. Meanwhile
aloft, a s/w embedded in the deepening trough over the Rockies will
quickly lift off to the east-northeast as the parent trough digs
southward on Monday. A surface low will develop in response to the
lifting shortwave, resulting in strong frontogenesis over the Gulf
Coast and TN Valley regions. Strong southerly flow ahead of the
frontal system will advect warm, moist air from the Gulf into the
Southeast US on Monday. While central NC could see some pre-frontal
rain associated with the warm front as it lifts through the area,
the better chances for rain will be along the Appalachians on
Monday. The front will push eastward on Monday night, increasing
rainfall chances across western portions of the area. However, there
is a trend toward the coverage decreasing as it pushes eastward as
the parent surface low rapidly lifts off to the northeast away from
the region, taking the best forcing with it. Meanwhile, the upper
level trough remains well to the west, extending from the Great
Lakes to the Desert Southwest. The cold front will likely progress
through the area by Tuesday night/Wednesday morning. Temperatures,
as mentioned above, will be largely above normal, moderating through
Tuesday (lows Monday night in the mid 50s NW to low 60s SE and highs
in the mid 60s NW to low 70s SE).

Beyond Tuesday Night: Significant differences in the medium range
models still exist and thus confidence in any specifics regarding
precipitation and temperature remain low. Generally, a low may
cutoff from the parent trough over the Desert Southwest on Tuesday
night/Wednesday. The trough/low (depending on the model) will
gradually begin to progress eastward through the Midwest Wednesday
and Thursday, while the lingering front remains draped across the
Southeast US and Gulf Coast. Expect a surface low to develop along
the stalled front as the system moves eastward, but specifics
regarding the location and track of the low are highly uncertain.
Precipitation will be likely ahead of the low. Will hold off on
speculating precipitation chances until there is better agreement.
Temperatures will also be dependent on the system, but will
generally be near to below normal for Wednesday through Friday.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
As of 110 AM Saturday...

There is a high probability that widespread sub VFR ceilings and
visibilities will occur across central NC through 14Z. Afterwards,
expect improving aviation conditions as high pressure builds into
the region from the north.

Early this morning, expect widespread low ceilings in the IFR/LIFR
categories, along with pockets of MVFR/IFR visibility due to fog.
The exception will be in proximity of the Triad terminals where
areas of dense fog, reducing the visibility to a quarter of a mile
or less through 12Z.

While VFR parameters are expected this afternoon through tonight,
Aviation parameters will take a down turn after daybreak Sunday as
another low pressure system affects the region. This will cause
MVFR/IFR ceilings along with areas of light rain. The adverse
conditions expected to spread south-to-north Sunday and persist from
Sunday night into Monday, and possibly linger into tuesday. The
approach/passage of a warm front early Monday may be accompanied by
a period of low level wind shear. A cold front will cross as well.
central NC Tuesday, followed by VFR parameters Tuesday night into
Wednesday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 7 AM EST this morning for NCZ021>023-038-
039.

&&

SYNOPSIS...WSS
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...KC
AVIATION...WSS
Hazardous weather outlook, Dec 29, 3:34 AM EST, 15 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
334 AM EST Sat Dec 29 2018

NCZ007>011-024>028-040>043-073>078-083>086-088-089-301030-
Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-
Edgecombe-Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-
Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
334 AM EST Sat Dec 29 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A series of storm systems will impact the area next week, resulting
in additional rainfall. This rainfall could result in some flooding
of main stem rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>023-038-039-301030-
Forsyth-Guilford-Alamance-Davidson-Randolph-
334 AM EST Sat Dec 29 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A series of storm systems will impact the area next week, resulting
in additional rainfall. This rainfall could result in some flooding
of main stem rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 28, 10:58 PM EST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1058 PM EST Fri Dec 28 2018

NCZ007-008-024-025-040-041-073>077-083-084-291200-
PERSON-GRANVILLE-ORANGE-DURHAM-CHATHAM-WAKE-STANLY-MONTGOMERY-
MOORE-LEE-HARNETT-ANSON-RICHMOND-
INCLUDING THE CITIES OF BUSHY FORK, CONCORD, ROXBORO, SURL,
OXFORD, BUTNER, CREEDMOOR, CHAPEL HILL, CARRBORO, BETHESDA,
DURHAM, RESEARCH TRIANGLE, HASTY, SILER CITY, BYNUM, MONCURE,
PITTSBORO, RALEIGH, CARY, ALBEMARLE, PLYLER, TROY, BISCOE,
MOUNT GILEAD, PEKIN, BADIN LAKE, ELDORADO, SOUTHERN PINES,
PINEHURST, ABERDEEN, EAGLE SPRINGS, SEVEN LAKES, CUMNOCK,
GUM SPRINGS, SANFORD, TRAMWAY, DUNN, ANDERSON CREEK, TIMBERLAKE,
DUNCAN, ERWIN, ANGIER, LILLINGTON, WADESBORO, POLKTON,
ROCKINGHAM, HAMLET, AND EAST ROCKINGHAM
1058 PM EST Fri Dec 28 2018

...PATCHY DENSE FOG ACROSS CENTRAL NORTH CAROLINA...

Patchy dense fog has developed across portions of central North
Carolina this evening, reducing visibilities down to one quarter
of a mile at times. Please use extra caution if traveling, and
leave some extra time to get to your destination. Conditions will
begin to improve near sunrise.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 8:57 PM ESTDense Fog AdvisoryRAHAlamance, Davidson, Forsyth, Guilford, Randolph10 hr
Dec 28, 9:24 PM ESTRiver Flood WarningRAHChatham13 hr
Dec 28, 11:30 PM ESTAreal Flood WarningRAHForsyth6 hr

Nearby

River Flood Warnings in North Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.